# SDR GLBA200904241

- Difficulty date: April 24, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 120096
- Aircraft time: 36,341 hours, 39,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML1317
- Condition: Burned Out
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT AN EMERGENCY EXIT LIGHT WAS INOPERATIVE AT ROW 9. MAINTENANCE REMOVED AND REPLACED THE BULB AT ROW 9 IAW MM 33-51-00. OPERATIONAL CHECK WAS GOOD.
